Alert archive / Colorado / Tornado Warnings in 2013
Tornado Warning 41, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Aug 3, 2013, 2:01 PM MDT for Washington County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2013, 2:01 PM MDT (20:01 UTC)
- Expired
- Aug 3, 2013, 2:30 PM MDT
- In force
- 29 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Washington County, CO
The radar
The Denver radar (KFTG), 85 km from the middle of the area, began a volume at 20:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.0 hours before the alert went out and 28 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 46 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 2189 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
115
WFUS55 KBOU 032001
TORBOU
COC121-032030-
/O.NEW.KBOU.TO.W.0041.130803T2001Z-130803T2030Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE DENVER CO
201 PM MDT SAT AUG 3 2013
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN WASHINGTON COUNTY IN NORTHEAST COLORADO...
* UNTIL 230 PM MDT
* AT 201 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR WOODLIN SCHOOL...OR 32 MILES SOUTHWEST OF
AKRON...AND IS NEARLY STATIONARY.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
LIKELY.
* LOCATIONS IMPACTED INCLUDE...
LAST CHANCE...WOODROW...LINDON AND WOODLIN SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3969 10365 4000 10367 3999 10340 3969 10336
TIME...MOT...LOC 2001Z 007DEG 3KT 3977 10356
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
COOPER1 follow-up statement
732
WWUS55 KBOU 032022
SVSBOU
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
222 PM MDT SAT AUG 3 2013
COC121-032030-
/O.CON.KBOU.TO.W.0041.000000T0000Z-130803T2030Z/
WASHINGTON CO-
222 PM MDT SAT AUG 3 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 230 PM MDT FOR
SOUTHWESTERN WASHINGTON COUNTY...
AT 222 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED OVER LAST CHANCE...OR 33 MILES SOUTHWEST OF AKRON...
THE STORM WAS NEARLY STATIONARY.
HAZARD...TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
LAST CHANCE...WOODROW...LINDON AND WOODLIN SCHOOL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! MOVE TO A BASEMENT OR AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A
VEHICLE OR OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND
PROTECT YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. IF YOU
CANNOT SAFELY DRIVE AWAY FROM THE TORNADO...AS A LAST RESORT...EITHER
PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR VEHICLE AND LIE DOWN
IN A LOW LYING AREA AND PROTECT YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3969 10365 4000 10367 3999 10340 3969 10336
TIME...MOT...LOC 2022Z 007DEG 3KT 3975 10356
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
COOPERWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Aug 3, 10:34 AM MDT, 3 hours 27 minutes earlier.
Area forecast discussion, Aug 3, 10:34 AM MDT, 3 hours 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1034 AM MDT SAT AUG 3 2013 .UPDATE...CURRENT FORECAST ALREADY MENTIONS QUITE A BIT OF WEATHER THIS AFTERNOON...AND ALL THE NECESSARY INGREDIENTS SEEM TO BE COMING TOGETHER. DEW POINTS ON THE EASTERN PLAINS ARE IN THE MID AND UPPER 60S WITH SOUTHEASTERLY SURFACE WINDS THAT WILL HELP HOLD THE MOISTURE CLOSER TO THE FOOTHILLS. SKIES OVER THE I-25 CORRIDOR ARE SUNNY...ALLOWING FOR STRONG SOLAR HEATING THROUGH THE NEXT FEW HOURS. MODEL SOUNDINGS CONTINUE TO INDICATE CAPE VALUES OF 1000-1500 J/KG WILL DEVELOP DURING THE AFTERNOON. SATELLITE IMAGERY SHOWS A BATCH OF CLOUDINESS OVER THE WEST SLOPE AND EASTERN UTAH WHICH SHOULD BE WEAK UPPER IMPULSE THAT IS EXPECTED TO CROSS OVER NORTHEAST COLORADO DURING THE AFTERNOON. THE FORECAST PACKAGE DOES NOT APPEAR TO REQUIRE ANY TWEAKING AT THIS POINT...SO NO UPDATES WILL BE FORTHCOMING. && .AVIATION...NO CHANGES TO PREVIOUS THINKING. STRONG HEATING THROUGH MIDDAY SHOULD GIVE WAY TO INCREASING CLOUDS THROUGH THE AFTERNOON AND CEILINGS DROPPING TO ABOUT 6000 FEET AGL WITH THUNDERSTORMS THAT DEVELOP. GUSTY OUTFLOW WINDS FROM THE MODERATE RAIN SHOWERS SHOULD BE EXPECTED. && .HYDROLOGY...MID-LEVEL WINDS WILL BE WEAK THIS AFTERNOON...10-15 KNOTS OUT OF THE WEST. SLOW MOVING STORM MOTIONS WILL BE POSSIBLE WITH SHOWERS CAPABLE OF PRODUCING UP TO AN INCH OF RAIN IN 30-45 MINUTES. IF SHOWERS MOVE OVER BURN SCARS THEN FLOODING WILL BE POSSIBLE. ON THE PLAINS...LOCALIZED URBAN FLOOD PROBLEMS MAY DEVELOP FROM RAINFALLS OF ONE-HALF TO ONE INCH IN AN HOUR OR LESS. && .PREV DISCUSSION... /ISSUED 348 AM MDT SAT AUG 3 2013/ SHORT TERM...UPPER LEVEL RIDGE WILL REMAIN CENTERED OVER TEXAS TODAY AND TONIGHT. A WEST TO SOUTHWEST FLOW ALOFT WILL PREVAIL OVER COLORADO. A SHORT WAVE CURRENTLY NEAR THE FOUR CORNERS HAS TRIGGERED THUNDERSTORMS OVER WESTERN COLORADO EARLY THIS MORNING. THIS WAVE WILL ROTATE AROUND THE RIDGE AND MOVE OVER EASTERN COLORADO TODAY. AT THE SURFACE...A HIGH PRESSURE SYSTEM WILL MOVE SOUTHEAST ACROSS THE UPPER MISSISSIPPI REGION. THIS IS PRODUCING EAST TO SOUTHEAST WINDS ACROSS NORTHEAST COLORADO AND INCREASING LOW LEVEL MOISTURE. MID LEVEL MOISTURE WILL ALSO INCREASE. PRECIPITABLE WATER VALUES WILL RISE TO AROUND 1.25 INCHES OVER THE EASTERN PLAINS WITH SLIGHTLY LOWER VALUES ALONG THE FRONT RANGE. CAPES WILL CLIMB TO 1000-2000 J/KG TODAY. THIS MOISTURE AND INSTABILITY COMBINED WITH LIFT FROM THE APPROACHING WAVE WILL RESULT IN SCATTERED THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. ENOUGH SHEAR COMBINED WITH THE INSTABILITY MAY PRODUCE SOME SEVERE STORMS TODAY. GOLF BALL SIZED HAIL...DAMAGING WINDS AND VERY HEAVY RAIN WILL BE POSSIBLE WITH THE THUNDERSTORMS. AN ISOLATED TORNADO OR TWO WILL BE POSSIBLE DUE TO THE GOOD SHEAR AND LOWER CLOUD BASES (LCL). NEARLY EVERY MODEL IS SHOWING AT LEAST SCATTERED CONVECTION THIS AFTERNOON AND EVENING. ONE THING THE MODELS ARE STRUGGLING WITH IS THE WESTWARD ADVANCEMENT OF MOISTURE AND LOW CLOUDS. SEEMS THE LOW CLOUDS ARE FARTHER WEST THAN PREDICTED BY THE MODELS. HIGHS WILL GREATLY VARY TODAY BECAUSE OF CLOUD COVER. THE NORTHEAST CORNER OF THE STATE WILL LIKELY BE UNDER LOW CLOUDS THROUGH EARLY AFTERNOON. THIS WILL LIMIT HEATING AND KEEP HIGHS IN THE 70S. ALONG THE FRONT RANGE...LOW CLOUDS MAY MAKE A BRIEF VISIT...HOWEVER MID AND HIGH CLOUDS WILL STREAM OVER THE AREA. THE NUMBER OF BREAKS IN THESE CLOUDS WILL DETERMINE HOW WARM IT WILL BE. IT WILL BE A WARM START TO THE DAY SO THINK MID 80S ARE A GOOD BET. THIS SHOULD BE WARM ENOUGH ALONG WITH THE APPROACHING WAVE TO BREAK THE CAP AND TRIGGER CONVECTION. WILL GO WITH 40 TO 70 POPS FOR THIS AFTERNOON AND EVENING. LONG TERM...CONTINUED MORE OF THE SAME...THE UPPER RIDGE CENTER STAYS OVER TEXAS SUNDAY THROUGH MONDAY NIGHT...WITH WEST- SOUTHWESTERLY FLOW ALOFT FOR THE CWA. THE SYNOPTIC SCALE ENERGY IS BENIGN. THE BOUNDARY LAYER FLOW WILL BE DOMINATED BY THE USUALLY DIURNAL PATTERNS. THE CROSS SECTIONS CONTINUE TO SHOW PLENTY OF MID AND UPPER LEVEL MOISTURE THROUGH THE PERIODS. THE BOUNDARY LAYER DEW POINTS ARE PROGGED IN THE MID 50S TO MID 60S OVER THE PLAINS SUNDAY...THEY DROP OFF INTO THE MID 40S WEST TO LOWER 60S EASTERN PLAINS ON MONDAY. PRECIPITABLE WATER VALUES ARE IN THE 0.75 TO 0.95 INCH RANGE OVER THE WESTERN PLAINS ALL FOUR PERIODS. THE ONLY DECENT CAPE PROGGED ON THE GFS OR NAM IS OVER THE SOUTHERN AND EASTERN BORDER AREAS OF THE CWA BOTH DAY LATE SUNDAY AND LATE DAY MONDAY. THE REST OF THE CWA HAS MEAGER VALUES UNDER...500 J/KG. THE QPF FIELDS HAVE SOME MEASURABLE RAINFALL OVER THE CWA...BUT NOT AS MUCH AS TODAY'S PROGGS INDICATE. WILL GO WITH "CHANCES" IN THE HIGH COUNTRY AND "SLIGHT CHANCES" OUT ON THE PLAINS. FOR TEMPERATURES...SUNDAY'S HIGHS LOOK ABOUT 1-4 C WARMER THAN TODAY'S EXPECTED HIGHS. MONDAY'S HIGH ARE CLOSE TO SUNDAY'S. FOR THE LATER DAYS...TUESDAY THROUGH FRIDAY...MODELS KEEP SOUTHWESTERLY FLOW ALOFT OVER THE FORECAST AREA MUCH OF THE TIME. WEDNESDAY STILL LOOKS TO COOL OFF. MOISTURE IS PRETTY DEEP TUESDAY AND WEDNESDAY. AVIATION...A MOIST EASTERLY FLOW HAS PUSHED LOW CLOUDS INTO EASTERN COLORADO. THE LOW CLOUDS ARE FORECASTED TO STAY JUST EAST OF THE DENVER AIRPORTS...BUT THERE IS ABOUT A 20-30 PERCENT CHANCE OF THEM MAKING IT TO KDEN AND KBJC. THUNDERSTORMS WILL FORM ACROSS THE AREA TODAY AND LIKELY AFFECT THE DENVER AIRPORTS BETWEEN 19Z AND 01Z. IF A THUNDERSTORM MOVES OVER AN AIRPORT...VERY HEAVY RAIN...HAIL AND STRONG WINDS TO 50 KNOTS WILL BE POSSIBLE. OUTSIDE OF THUNDERSTORMS...SOUTHEASTERLY WINDS ARE EXPECTED TO PREVAIL MOST OF THE DAY. A DENVER CYCLONE WILL FORM AND WILL LIKELY BRING NORTHERLY WINDS TO KBJC AND COULD CAUSE SHIFTING WINDS AT KDEN. HYDROLOGY...A VERY MOIST AND UNSTABLE AIRMASS WILL BE IN PLACE TODAY. THIS WILL CAUSE SCATTERED THUNDERSTORMS TO FORM AROUND 18Z OVER THE HIGHER TERRAIN. THEY WILL THEN SPREAD EASTWARD THROUGH THE AFTERNOON AND EVENING. VERY HEAVY RAIN AND HAIL WILL OCCUR UNDER THE STRONGER THUNDERSTORMS WITH RAINFALL RATES UP TO 1 INCH IN 15 TO 20 MINUTES POSSIBLE. STORMS WILL BE MOVING EAST AT AROUND 15 MPH. SINCE STORMS WILL BE MOVING ALONG WILL NOT ISSUE A FLASH FLOOD WATCH...THOUGH LOCALIZED FLASH FLOODING WILL BE POSSIBLE WITH THE STRONGER STORMS. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...DANKERS LONG TERM....99 AVIATION...DANKERS
Hazardous weather outlook, Aug 3, 10:40 AM MDT, 3 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1040 AM MDT SAT AUG 3 2013 COZ030>051-041645- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1040 AM MDT SAT AUG 3 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT AS TEMPERATURES WARM THIS AFTERNOON THE MOIST ATMOSPHERE OVER NORTHEAST COLORADO WILL BECOME INCREASINGLY UNSTABLE. THUNDERSTORMS WILL DEVELOP OVER THE HIGHER TERRAIN EARLY IN THE AFTERNOON AND SPREAD EASTWARD THROUGH THE LATE AFTERNOON AND EARLY EVENING. SOME OF THE STORMS COULD BECOME SEVERE WITH GOLF BALL SIZE HAIL AND DAMAGING WINDS...MAINLY EAST OF INTERSTATE 25. AN ISOLATED TORNADO OR TWO IS ALSO POSSIBLE. VERY HEAVY RAIN WILL ACCOMPANY THE THUNDERSTORMS AND COULD PRODUCE LOCALIZED FLASH FLOODING...ESPECIALLY OVER THE FOOTHILL BURN SCARS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS EACH DAY. THE BEST CHANCE OF STORMS WILL BE OVER THE MOUNTAINS AND EASTERN PLAINS MOST DAYS...BUT A HIGHER CHANCE OF STORMS AND POSSIBLY HEAVY RAINFALL MAY DEVELOP ALONG THE FRONT RANGE AND URBAN CORRIDOR LATE TUESDAY INTO WEDNESDAY. ENOUGH INSTABILITY WILL BE PRESENT OVER THE EASTERN PLAINS FOR A RISK OF SEVERE STORMS SUNDAY AND MONDAY AFTERNOON AND EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EARLY EVENING. DANKERS/BARJENBRUCH
In the hours before
Special weather statement, Aug 3, 12:53 PM MDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1253 PM MDT SAT AUG 3 2013 COZ035-031930- LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- 1253 PM MDT SAT AUG 3 2013 ...HEAVY RAIN POSSIBLE NEAR FOUR MILE BURN SCAR... AT 1251 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER CRISMAN...OR 29 MILES NORTHWEST OF DENVER...THE STORM WAS NEARLY STATIONARY. LOCATIONS IMPACTED INCLUDE BUT ARE NOT LIMITED TO... NEDERLAND...SALINA...CRISMAN...GOLD HILL...WALLSTREET...SUMMERVILLE AND SUNSHINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL MAY DEVELOP WITH THIS STORM AND IMPACT THE FOUR MILE BURN AREA...AND POSSIBLY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. && LAT...LON 3996 10549 4006 10546 4009 10533 3996 10537 TIME...MOT...LOC 1851Z 240DEG 48KT 4003 10536 COOPER
The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 7:01 PM MDT | Special Weather Statement | BOU | Larimer | 44 min |
| Aug 2, 10:05 PM MDT | Special Weather Statement | BOU | Morgan | 40 min |
| Aug 3, 12:53 PM MDT | Special Weather Statement | BOU | Boulder | 37 min |
| Aug 3, 1:35 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 40 min |
| Aug 3, 1:44 PM MDT | Severe Thunderstorm Warning | BOU | Larimer | 46 min |
| Aug 3, 1:53 PM MDT | Tornado Warning | BOU | Morgan | 37 min |
| Aug 3, 1:57 PM MDT | Areal Flood Advisory | BOU | Larimer | 3 hr |
| Aug 3, 2:11 PM MDT | Tornado Warning | BOU | Morgan | 34 min |
| Aug 3, 2:15 PM MDT | Flash Flood Warning | BOU | Morgan, Washington | 3 hr |
| Aug 3, 2:28 PM MDT | Tornado Warning | BOU | Morgan | 32 min |
| Aug 3, 2:30 PM MDT | Tornado Warning | BOU | Washington | 45 min |
| Aug 3, 2:32 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 58 min |
| Aug 3, 2:38 PM MDT | Areal Flood Advisory | BOU | Douglas | 3 hr |
| Aug 3, 2:41 PM MDT | Tornado Warning | BOU | Morgan | 34 min |
| Aug 3, 3:03 PM MDT | Special Weather Statement | BOU | Denver | 42 min |
| Aug 3, 3:12 PM MDT | Tornado Warning | BOU | Washington | 33 min |
| Aug 3, 3:13 PM MDT | Tornado Warning | BOU | Larimer, Weld | 47 min |
| Aug 3, 3:16 PM MDT | Tornado Warning | BOU | Morgan | 29 min |
| Aug 3, 3:45 PM MDT | Tornado Warning | BOU | Weld | 45 min |
| Aug 3, 3:45 PM MDT | Tornado Warning | BOU | Lincoln, Washington | 30 min |
| Aug 3, 3:51 PM MDT | Flash Flood Warning | BOU | Washington | 3 hr |
| Aug 3, 3:57 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 63 min |
| Aug 3, 4:14 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 46 min |
| Aug 3, 4:16 PM MDT | Tornado Warning | BOU | Lincoln | 29 min |
| Aug 3, 4:27 PM MDT | Areal Flood Advisory | BOU | Weld | 93 min |
| Aug 3, 4:27 PM MDT | Tornado Warning | BOU | Elbert | 33 min |
| Aug 3, 4:31 PM MDT | Tornado Warning | BOU | Weld | 44 min |
| Aug 3, 4:44 PM MDT | Tornado Warning | BOU | Lincoln | 31 min |
| Aug 3, 4:45 PM MDT | Flash Flood Warning | BOU | Weld | 2 hr |
| Aug 3, 4:49 PM MDT | Severe Thunderstorm Warning | BOU | Boulder | 41 min |
| Aug 3, 4:54 PM MDT | Tornado Warning | BOU | Elbert | 36 min |
| Aug 3, 4:55 PM MDT | Tornado Warning | BOU | Weld | 50 min |
| Aug 3, 5:13 PM MDT | Tornado Warning | BOU | Lincoln | 32 min |
| Aug 3, 5:34 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Boulder, Broomfield, Weld | 41 min |
| Aug 3, 5:39 PM MDT | Tornado Warning | BOU | Elbert, Lincoln | 51 min |
| Aug 3, 5:43 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| Aug 3, 5:45 PM MDT | Tornado Warning | BOU | Morgan, Weld | 45 min |
Nearby
Tornado Warnings in Colorado, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.